# SDR AWXA200500450

- Difficulty date: March 10, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C337568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK A .625 INCH CRACK WAS FOUND IN SKIN AT R-1 DOOR FRAME CUTOUT IN LOWER AFT CORNER ABOVE STR 17 RT, BS 328.  MAINTENANCE CUT OUT CRACK IN SKIN AT R-1 DOOR FRAME CUTOUT LOWER AFT CORNER STR 17 RT, BS 328.  FABRICATED OUTER, INNER, & MIDDLE PLATES, 2 EACH FILLERS, AND A TAPERED FILLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-01, FIG 202.
